# SDR WRLA97141

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9MMAZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46933
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7012
- Condition: Corroded
- Location: Bs 1099-1139
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE (B-CHECK), MAINTENANCE CONTRACTOR IDENTIFIED CORROSION ON LONGERON 48L AT STA 1099 TO STA 1139.  MAINTENANCE CONTRACTOR REPAIRED LONGERON PER REO-03785.  AIRCRAFT RETURNED TO SERVICE.  (X)
